See Alike in...

Alike App

Browser

Leo_Yanofsky

715d

i’ve been taking trazodone for about a year now and it used to be amazingly helpful, now it barely does anything. this has just started recently since being hospitalized inpatient and going through a breakup. should i ask my doctor to up my dose?

Top reply
    • trin20t

      712d

      I think your situation is what's doing it You are under stress and it's very hard to get the trazodone effect. But do ask your doctor as well to up your dose. Relax more too. Seek a therapist also.

    • trin20t

      712d

      I think your situation is what's doing it You are under stress and it's very hard to get the trazodone effect. But do ask your doctor as well to up your dose. Relax more too. Seek a therapist also.

    • steph27

      715d

      id definitely ask your doctor, after a certain point in time, certain medications do start to wear off or work less, i guess is how to put it. but your situation could also be affecting it.

    • Kenneth

      715d

      Definitely ask them about it! It could be situational but it’s common for meds to lose effect over time. You could wait a bit for outside factors to stabilize before you ask too. I don’t have personal experience with this specific med, btw.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion